What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 26, 6:03 PM CST, 52 minutes earlier.
Area forecast discussion, Jun 26, 6:03 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
703 PM CDT Sun Jun 26 2022
...New Short Term, Aviation...
.SHORT TERM... /NEW/
/Tonight through Monday Night/
Evening surface observations show north winds behind a cold front
have made it down to around I-20. A few thunderstorms have
developed mainly across our western counties, although some
attempts at deeper convection are noted in and around the
Metroplex. While severe weather isn't expected, we have seen some
gusty winds and small hail out of the stronger storms.
Through the remainder of the evening, the cold front will sag
southward with time, and there will be at least some low storm
chances along the front into the late evening hours. High
resolution guidance maintains convection well into the overnight
hours, however, there is an appreciable lack of any large scale
forcing for ascent other than frontal forcing itself. We'll
maintain some 20% PoPs along the frontal boundary into the late
evening hours with a generally decrease in activity anticipated.
Monday should be quite a bit cooler across the region with
temperatures in the mid/upper 80s across the north and low 90s to
the south which will be a much needed reprieve from the extensive
heat over the last few weeks. With the frontal boundary still
lingering across our southern counties, we should see an uptick in
convection by Monday afternoon mainly south of I-20. Similar to
today, gusty winds will be the main threat along with some locally
heavy rainfall. PoPs will generally range between 30-50% across
the south with activity diminishing Monday evening.
Dunn
&&
.LONG TERM... /Issued 322 PM CDT Sun Jun 26 2022/
/Monday Night Through Sunday/
North and Central Texas will continue to enjoy a break from the
triple digit heat through much of the week in the wake of a weak
surface cold front that will be draped/drifting across Central
Texas and the Texas Hill Country. Scattered showers and isolated
thunderstorms may be ongoing along and south of Interstate 20 at
the start of the period. Daytime heating and a moist boundary
layer along and south of the frontal boundary should result in at
least moderate instability, though modest flow and limited shear
beneath the upper-level ridge will likely inhibit the overall
severe weather potential. However, we cannot completely rule out
the risk for isolated downburst winds as forecast soundings
reflect deep boundary-layer mixing through Monday evening before
diurnal cooling commences.
The aforementioned front will continue to slowly sag southward
through Tuesday, leading to low chances for afternoon showers and
thunderstorms across parts of Central Texas. Unfortunately, in
the absence of upper-level support for more widespread convection,
most of North Texas is expected to remain precipitation-free.
Afternoon highs on Tuesday will range from the upper 80s along the
Red River to the lower 90s elsewhere. By mid to late week, most
areas will see highs climb back into the low/mid 90s as the upper
ridge rebuilds across the southern half of the CONUS.
Our focus will then shift to an area of weak low pressure
preliminarily progged to develop near the remnants of the front
just off the Upper Texas Coast as a weak upper trough drifts
westward across the northern Gulf of Mexico. While the latest
models and ensemble suites do indicate tropical moisture
associated with this feature expanding northward as the
disturbance shifts west/inland, the highest PoPs look to remain to
our south and east, focused near the immediate coastal areas
where deeper tropical moisture is likely to pool. We have
generally maintained slight chance PoPs (20-30%) each afternoon as
this activity may spread northward, though the potential for
widespread heavy rainfall is low. It should also be noted that the
current forecast is contingent on the actual development and
organization of the surface low with further adjustments to
temperatures and PoPs, primarily across Central Texas, likely
throughout the week.
Rain/storm chances and passing clouds will generally hold
temperatures near normal into next weekend with afternoon highs
gradually climbing back into the mid/upper 90s. A cold front
associated with a shortwave trough is expected to move out of the
Northern Rockies Thursday and Friday, which may lead to low rain/
storm chances nudging back into parts of North Texas Saturday
afternoon and evening.
12
&&
.AVIATION... /NEW/
/00Z TAFs/
VFR will generally prevail through the period outside of any
isolated convection this evening and some low potential for MVFR
cigs early Monday morning. Thunderstorms have generally remained
to the west of the major airports this evening, and the trend
should continue, although some weak convective attempts have been
noted in and around the Metroplex. We'll continue with a VCTS for
a few hours this evening with westbound traffic being most
impacted. North flow will prevail through the night in the wake of
FROPA and continue into Monday. There is some low potential for
MVFR cigs Monday morning and we'll continue to assess this threat.
At Waco, some low TS chances will arrive later tonight with the
front. Otherwise similar trends are expected into Monday.
Dunn
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 74 89 71 92 72 / 20 20 5 5 5
Waco 76 92 73 93 72 / 30 40 30 10 5
Paris 71 86 65 88 65 / 20 20 0 0 0
Denton 71 88 67 91 68 / 20 20 5 5 5
McKinney 71 87 66 90 68 / 20 20 5 0 5
Dallas 75 89 73 93 73 / 20 20 5 5 5
Terrell 74 89 68 93 68 / 20 30 5 5 5
Corsicana 76 91 70 94 71 / 30 30 20 5 5
Temple 75 92 71 92 71 / 20 50 40 20 5
Mineral Wells 70 89 68 92 68 / 30 20 10 10 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 26, 5:22 PM CST, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
622 PM CDT Sun Jun 26 2022
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
622 PM CDT Sun Jun 26 2022
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
Scattered thunderstorms will continue along a frontal boundary
generally near the I-20 corridor through late evening and sag south
into Central Texas overnight. Gusty winds and lightning will be the
main threats.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Isolated to scattered thunderstorms will continue into Monday, with
isolated storms possible across Central Texas on Tuesday and
Wednesday. Severe weather is not expected.
There is a slight chance of storms across Central and East Texas
Thursday and Friday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 5:18 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
618 PM CDT Sun Jun 26 2022
TXZ100-101-115-116-262345-
Palo Pinto TX-Stephens TX-Young TX-Jack TX-
618 PM CDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of Young, southwestern
Jack, Stephens and northwestern Palo Pinto Counties through 645 PM
CDT...
At 616 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Bryson, or 8 miles east of Graham. This storm was
nearly stationary. Additional strong thunderstorms are also
impacting the area.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Graham, Breckenridge, Jacksboro, Bryson, Possum Kingdom State Park,
Necessity, Crystal Falls, Newcastle and Us-180 Near The Shackelford-
Stephens County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm.
If on or near Possum Kingdom Lake, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3294 9910 3296 9895 3314 9895 3329 9859
3334 9814 3303 9816 3268 9856 3261 9910
TIME...MOT...LOC 2316Z 160DEG 3KT 3306 9843
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
25Special weather statement, Jun 26, 5:54 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
654 PM CDT Sun Jun 26 2022
TXZ116-117-270030-
Palo Pinto TX-Parker TX-
654 PM CDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of northwestern Parker
and northeastern Palo Pinto Counties through 730 PM CDT...
At 653 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mineral Wells State Park, or 8 miles northeast of Mineral Wells,
moving southwest at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mineral Wells and Mineral Wells State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3300 9814 3300 9785 3284 9780 3274 9817
TIME...MOT...LOC 2353Z 055DEG 6KT 3288 9796
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
25Special weather statement, Jun 26, 6:26 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
726 PM CDT Sun Jun 26 2022
TXZ101-116-117-270100-
Palo Pinto TX-Parker TX-Jack TX-
726 PM CDT Sun Jun 26 2022
...Strong thunderstorms will impact portions of southwestern Jack,
northwestern Parker, and northern Palo Pinto Counties through 800 PM
CDT...
At 723 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mineral Wells, moving southwest at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3295 9843 3304 9843 3316 9823 3300 9792
3284 9785 3268 9825 3295 9852
TIME...MOT...LOC 0023Z 059DEG 7KT 3284 9814
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
25Special weather statement, Jun 26, 6:42 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
742 PM CDT Sun Jun 26 2022
TXZ118-119-270115-
Tarrant TX-Dallas TX-
742 PM CDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of northeastern Tarrant
and northwestern Dallas Counties through 815 PM CDT...
At 741 PM CDT, Doppler radar was tracking a strong thunderstorm over
Irving, moving west at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Irving around 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3299 9690 3284 9680 3269 9702 3292 9717
TIME...MOT...LOC 0041Z 068DEG 8KT 3288 9695
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
25Special weather statement, Jun 26, 6:46 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
746 PM CDT Sun Jun 26 2022
TXZ101-116-117-270115-
Palo Pinto TX-Parker TX-Jack TX-
746 PM CDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of south central Jack,
northwestern Parker, and northeastern Palo Pinto Counties through
815 PM CDT...
At 745 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Graford, or 10 miles northwest of Mineral Wells.
The storms showed little movement.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Graford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3308 9812 3302 9800 3291 9797 3278 9805
3269 9834 3300 9840
TIME...MOT...LOC 0045Z 091DEG 1KT 3295 9818
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
25Special weather statement, Jun 26, 6:51 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
751 PM CDT Sun Jun 26 2022
TXZ118-133-270115-
Tarrant TX-Johnson TX-
751 PM CDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of north central
Johnson and southwestern Tarrant Counties through 815 PM CDT...
At 751 PM CDT, Doppler radar was tracking a strong thunderstorm over
Burleson, moving southwest at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Burleson around 755 PM CDT.
Crowley around 800 PM CDT.
Cross Timber around 805 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3251 9716 3235 9736 3257 9755 3258 9755
3267 9727
TIME...MOT...LOC 0051Z 059DEG 13KT 3256 9730
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
25